# SDR 20010605CW006

- Difficulty date: April 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 65447821
- Part serial: 567530
- Condition: Damaged
- Location: Hyd Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING HAS A PINHOLE LEAK OUTSIDE OF PORT NR 1.
